Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 63, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 10, 2015, 1:43 PM CDT for Wise County, Texas. It took effect at May 10, 2015, 3:54 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 1:43 PM CDT (18:43 UTC)
- In effect from
- May 10, 2015, 3:54 PM CDT
- Expired
- May 11, 2015, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sandy Creek (Trinity River Basin) near Bridgeport (BRPT2). The gauge peaked at 12.48 ft at May 12, 2015, 4:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08044000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 1:06 PM CDT, 37 minutes earlier.
Area forecast discussion, May 10, 1:06 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 106 PM CDT SUN MAY 10 2015 .AVIATION... THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0 10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED. THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO AND CONTINUE THROUGH MUCH OF THE EVENING. THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST. WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE MONDAY. EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY. 79 && .UPDATE... A VERY COMPLICATED FORECAST CONTINUE FOR NORTH TEXAS THIS AFTERNOON WITH ONGOING CONVECTION...NUMEROUS OUTFLOW BOUNDARIES AND MODERATE TO HIGH INSTABILITY. THERE IS ALSO DECENT LOW LEVEL SHEAR IN ALL BUT THE NORTHWEST COUNTIES. THE ATMOSPHERE ACROSS ABOUT THE NORTHERN HALF OF THE REGION WAS WORKED OVER FROM MORNING CONVECTION BUT THE SOUTHERN ZONES REMAIN VERY MOIST WITH LOWER 70 DEWPOINTS. WE EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP THROUGH THE AFTERNOON. ANY STORMS THAT DEVELOPS WILL HAVE A POTENTIAL TO BECOME SEVERE. HOWEVER...THE BEST AIR AND LOW LEVEL WIND SHEAR WILL BE ACROSS THE SOUTHERN HALF OF THE REGION AND THIS IS WHERE WE FEEL THE HIGHEST SEVERE WEATHER POTENTIAL WILL BE. THE MORE WIDESPREAD THREAT WILL COME FROM FLASH FLOODING SINCE THE ATMOSPHERE IS STILL SO MOIST AND MANY AREAS ARE SUPER SATURATED FROM RECENT HEAVY RAINFALL. OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL MAKE SOME MINOR ADJUSTMENTS TO THE WEATHER GRIDS FOR TODAY AND TONIGHT. 79 && .PREV DISCUSSION... /ISSUED 358 AM CDT SUN MAY 10 2015/ AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT. THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY EVENING. BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE 1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE. UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK. SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 78 59 73 / 70 70 30 30 50 WACO, TX 82 67 81 60 74 / 70 80 50 60 70 PARIS, TX 80 66 78 58 73 / 70 80 30 20 40 DENTON, TX 80 63 77 56 73 / 70 70 20 20 40 MCKINNEY, TX 79 65 78 57 73 / 70 80 30 20 50 DALLAS, TX 81 67 78 59 75 / 70 80 30 30 50 TERRELL, TX 82 68 80 60 74 / 70 80 40 40 60 CORSICANA, TX 84 68 81 62 74 / 70 80 50 60 60 TEMPLE, TX 83 68 83 61 74 / 70 80 60 60 70 MINERAL WELLS, TX 78 61 76 57 72 / 70 50 20 20 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 79/79
Hazardous weather outlook, May 10, 4:26 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 426 AM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 426 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 11:15 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL LAKE RAY HUBBARD 32.89N 96.59W
05/10/2015 E1.00 INCH DALLAS TX PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA OF 1" HAIL NEAR LAKE RAY
HUBBARDSpecial weather statement, May 10, 12:04 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT SUN MAY 10 2015
TXZ117-130-131-101745-
PARKER TX-HOOD TX-ERATH TX-
1204 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...PARKER AND
NORTHEASTERN ERATH COUNTIES UNTIL 1245 PM CDT...
AT 1204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LIPAN...OR 14 MILES WEST OF GRANBURY...MOVING NORTHEAST AT 45
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WILLOW PARK...ALEDO...HUDSON OAKS...ANNETTA...LIPAN...
COOL...OAK TRAIL SHORES...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND
MILLSAP.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 20 BETWEEN MILE MARKERS 392 AND 422.
INTERSTATE 30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3251 9807 3298 9799 3272 9755 3269 9755
3232 9798 3246 9820
TIME...MOT...LOC 1704Z 217DEG 40KT 3249 9804
JLDUNNSpecial weather statement, May 10, 12:40 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1240 PM CDT SUN MAY 10 2015 TXZ117-101830- PARKER TX- 1240 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PARKER COUNTY UNTIL 130 PM CDT... AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEATHERFORD...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO... ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE... MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP AND SANCTUARY. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3300 9805 3299 9755 3256 9756 3257 9807 TIME...MOT...LOC 1740Z 208DEG 35KT 3269 9778 JLDUNN
Special weather statement, May 10, 12:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT SUN MAY 10 2015
TXZ092-093-103-101845-
GRAYSON TX-COOKE TX-DENTON TX-
1259 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON...
NORTHWESTERN DENTON AND COOKE COUNTIES UNTIL 145 PM CDT...
AT 1259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GAINESVILLE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...GAINESVILLE...SANGER...WHITESBORO...PILOT POINT...
POTTSBORO...COLLINSVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...
EISENHOWER STATE PARK...RAY ROBERTS PARK JOHNSON BRANCH...RAY ROBERTS
PARK ISLE DU BOIS...SOUTHWESTERN LAKE TEXOMA...SOUTHMAYD...TIOGA...
VALLEY VIEW AND SADLER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 472 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3385 9686 3387 9680 3382 9675
3387 9668 3383 9660 3328 9705 3328 9739
3386 9733 3386 9726 3392 9723 3389 9718
3380 9721 3372 9714 3373 9709 3382 9705
3385 9709 3384 9703 3388 9699 3395 9698
TIME...MOT...LOC 1759Z 222DEG 33KT 3355 9714
CAVANAUGHSpecial weather statement, May 10, 1:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 119 PM CDT SUN MAY 10 2015 TXZ102-103-118-101900- WISE TX-TARRANT TX-DENTON TX- 119 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...WESTERN DENTON AND NORTHWESTERN TARRANT COUNTIES UNTIL 200 PM CDT... AT 118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EAGLE MOUNTAIN...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAINFALL WILL LEAD TO AREAS OF FLOODING OR FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... FORT WORTH...DENTON...LEWISVILLE...FLOWER MOUND...KELLER... SOUTHLAKE...CORINTH...SAGINAW...HIGHLAND VILLAGE...AZLE...TROPHY CLUB...LAKE DALLAS...EAGLE MOUNTAIN...BRIAR...ROANOKE...PECAN ACRES...KRUM...ARGYLE...HICKORY CREEK AND JUSTIN. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 471. INTERSTATE 35W BETWEEN MILE MARKERS 61 AND 85. INTERSTATE 35E BETWEEN MILE MARKERS 451 AND 466. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3307 9695 3277 9755 3300 9755 3338 9731 TIME...MOT...LOC 1818Z 232DEG 38KT 3293 9747 JLDUNN
Special weather statement, May 10, 1:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT SUN MAY 10 2015
TXZ092-093-101915-
GRAYSON TX-COOKE TX-
130 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND NORTHEASTERN COOKE
COUNTIES UNTIL 215 PM CDT...
AT 129 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER LAKE KIOWA...OR NEAR WHITESBORO...MOVING NORTHEAST
AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...POTTSBORO...
COLLINSVILLE...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...
EISENHOWER STATE PARK...SOUTHWESTERN LAKE TEXOMA...SOUTHMAYD...TIOGA
AND SADLER.
THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3387 9688 3387 9681 3382 9676 3384 9669
3392 9666 3388 9659 3384 9662 3377 9650
3376 9641 3346 9678 3342 9694 3374 9719
3373 9709 3380 9710 3383 9705 3385 9709
3384 9703 3387 9700 3395 9700 3396 9692
TIME...MOT...LOC 1829Z 229DEG 31KT 3360 9698
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.